# SDR AALA201811159015

- Difficulty date: November 12, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 59,536 hours, 22,491 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD ENTRANCE (1L) EMERGENCY FLASHLIGHT IS DEAD. REPLACED FORWARD EMERGENCY FLASHLIGHT PER AMM 25-65-00.
